Alert archive / Ohio / Wind Advisories in 2025
Wind Advisory 7, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Oct 18, 2025, 10:13 PM EDT for 8 counties in Indiana; 32 counties in Ohio; 12 counties in Kentucky. It took effect at Oct 19, 2025, 3:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2025, 10:13 PM EDT (02:13 UTC)
- In effect from
- Oct 19, 2025, 3:00 AM EDT
- Expired
- Oct 19, 2025, 11:28 AM EDT
- In force
- 8 hr
- Issued by
- NWS Wilmington, OH
All 52 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.2 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 155 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1538 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
703 WWUS71 KILN 190213 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 1013 PM EDT Sat Oct 18 2025 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-191015- /O.NEW.KILN.WI.Y.0007.251019T0700Z-251019T1600Z/ Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton- Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby- Logan-Union-Delaware-Miami-Champaign-Clark-Madison-Franklin- Licking-Preble-Montgomery-Greene-Fayette-Pickaway-Fairfield- Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- Including the cities of Brookville, Franklin, Butler, Erlanger, Washington Court House, Ada, Versailles, West Jefferson, Kettering, Eaton, Greenfield, Milford, Marysville, Owenton, Independence, Mount Carmel, Bright, Burlington, West College Corner, Pickerington, Chillicothe, Piketon, Augusta, Newport, Tipp City, Camp Dix, Liberty, Osgood, Richmond, Mason, Crittenden, Ripley, Bellefontaine, West Union, Downtown Cincinnati, Withamsville, Mount Olivet, St. Marys, Carrollton, Springfield, Camden, Oakbrook, Winchester, Greenville, Covington, Xenia, Lebanon, Wheelersburg, Celina, Coldwater, Landen, Pike Lake, Bellevue, Fairfield, Falmouth, Peebles, Fort Thomas, Lancaster, Dayton, Georgetown, Aurora, Dillsboro, Kenton, Portsmouth, Hamilton, Warsaw, Circleville, Batesville, Beavercreek, Milan, Springboro, Rising Sun, Mount Orab, Delaware, Williamstown, Oxford, Florence, Piqua, Day Heights, Newark, Maysville, Lawrenceburg, Mulberry, Troy, Dry Ridge, Downtown Dayton, Tollesboro, Greendale, Seaman, Hidden Valley, Vanceburg, Mount Repose, Plain City, Minster, Vevay, Wilmington, Fairborn, New Bremen, Logan, London, Connersville, Alexandria, Middletown, Downtown Columbus, Blanchester, Head Of Grassy, Wapakoneta, Summerside, Brooksville, Hillsboro, Manchester, Urbana, Highland Heights, Aberdeen, Waverly, and Sidney 1013 PM EDT Sat Oct 18 2025 ...WIND ADVISORY IN EFFECT FROM 3 AM TO NOON EDT SUNDAY... * WHAT...South winds 15 to 25 mph with isolated gusts of 40 to 50 mph possible. * WHERE...Portions of east central and southeast Indiana, northeast and northern Kentucky, and central, south central, southwest, and west central Ohio. * WHEN...From 3 AM to noon EDT Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
4 follow-up statements
286 WWUS71 KILN 190222 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 1022 PM EDT Sat Oct 18 2025 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-191030- /O.CON.KILN.WI.Y.0007.251019T0700Z-251019T1600Z/ Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton- Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby- Logan-Union-Delaware-Miami-Champaign-Clark-Madison-Franklin- Licking-Preble-Montgomery-Greene-Fayette-Pickaway-Fairfield- Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- Including the cities of Brookville, Franklin, Butler, Erlanger, Washington Court House, Ada, Versailles, West Jefferson, Kettering, Eaton, Greenfield, Milford, Marysville, Owenton, Independence, Mount Carmel, Bright, Burlington, West College Corner, Pickerington, Chillicothe, Piketon, Augusta, Newport, Tipp City, Camp Dix, Liberty, Osgood, Richmond, Mason, Crittenden, Ripley, Bellefontaine, West Union, Downtown Cincinnati, Withamsville, Mount Olivet, St. Marys, Carrollton, Springfield, Camden, Oakbrook, Winchester, Greenville, Covington, Xenia, Lebanon, Wheelersburg, Celina, Coldwater, Landen, Pike Lake, Bellevue, Fairfield, Falmouth, Peebles, Fort Thomas, Lancaster, Dayton, Georgetown, Aurora, Dillsboro, Kenton, Portsmouth, Hamilton, Warsaw, Circleville, Batesville, Beavercreek, Milan, Springboro, Rising Sun, Mount Orab, Delaware, Williamstown, Oxford, Florence, Piqua, Day Heights, Newark, Maysville, Lawrenceburg, Mulberry, Troy, Dry Ridge, Downtown Dayton, Tollesboro, Greendale, Seaman, Hidden Valley, Vanceburg, Mount Repose, Plain City, Minster, Vevay, Wilmington, Fairborn, New Bremen, Logan, London, Connersville, Alexandria, Middletown, Downtown Columbus, Blanchester, Head Of Grassy, Wapakoneta, Summerside, Brooksville, Hillsboro, Manchester, Urbana, Highland Heights, Aberdeen, Waverly, and Sidney 1022 PM EDT Sat Oct 18 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON EDT SUNDAY... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of east central and southeast Indiana, northeast and northern Kentucky, and central, south central, southwest, and west central Ohio. * WHEN...From 3 AM to noon EDT Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
928 WWUS71 KILN 190916 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 516 AM EDT Sun Oct 19 2025 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-191600- /O.CON.KILN.WI.Y.0007.000000T0000Z-251019T1600Z/ Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton- Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby- Logan-Union-Delaware-Miami-Champaign-Clark-Madison-Franklin- Licking-Preble-Montgomery-Greene-Fayette-Pickaway-Fairfield- Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- Including the cities of Wheelersburg, Hidden Valley, London, Wilmington, Burlington, Washington Court House, Camp Dix, Mount Repose, Springboro, Plain City, Kenton, Highland Heights, Lawrenceburg, Marysville, Bright, Bellefontaine, Augusta, Newark, Greenfield, Alexandria, Tipp City, Coldwater, Downtown Cincinnati, Vevay, Minster, Mount Olivet, Landen, Fairfield, Downtown Columbus, Manchester, Owenton, Hillsboro, Kettering, Lancaster, Day Heights, Milan, Mount Carmel, Greendale, Rising Sun, Carrollton, Pike Lake, Dayton, Milford, Greenville, Aberdeen, Troy, Circleville, Williamstown, Liberty, Florence, Wapakoneta, Sidney, Aurora, Batesville, Ripley, Portsmouth, Downtown Dayton, Oakbrook, Xenia, New Bremen, Dillsboro, Butler, Independence, Mason, Chillicothe, Richmond, Springfield, Fort Thomas, Hamilton, Osgood, Newport, Tollesboro, Connersville, Falmouth, Pickerington, St. Marys, Waverly, Head Of Grassy, Withamsville, Urbana, Mulberry, Piqua, Fairborn, Vanceburg, Oxford, Mount Orab, West Jefferson, Warsaw, West College Corner, Seaman, Brooksville, Camden, Summerside, Franklin, Piketon, Blanchester, Erlanger, Brookville, Lebanon, Ada, Dry Ridge, Beavercreek, Bellevue, Versailles, Covington, Celina, Logan, Middletown, Winchester, Peebles, West Union, Maysville, Crittenden, Georgetown, Eaton, and Delaware 516 AM EDT Sun Oct 19 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph. * WHERE...Portions of east central and southeast Indiana, northeast and northern Kentucky, and central, south central, southwest, and west central Ohio. * WHEN...Until noon EDT today. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Gusts of 30 to 40 mph will be common, but the highest gusts near 50 mph will be sporadic. Gusts will decrease behind a cold front that will move through the area this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
270 WWUS71 KILN 191335 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 935 AM EDT Sun Oct 19 2025 INZ050-058-059-066-073-074-OHZ026-034-035-042>044-051-060-061-070- 191445- /O.CAN.KILN.WI.Y.0007.000000T0000Z-251019T1600Z/ Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Hardin-Mercer- Auglaize-Darke-Shelby-Logan-Miami-Preble-Montgomery-Butler- Including the cities of Tipp City, Celina, Piqua, Coldwater, Ada, Aurora, Osgood, Hamilton, Middletown, Lawrenceburg, St. Marys, Kettering, Liberty, Milan, Batesville, Greenville, Brookville, Dillsboro, Hidden Valley, New Bremen, Fairfield, Greendale, Minster, Downtown Dayton, Versailles, Connersville, Richmond, Oxford, Camden, Wapakoneta, Bright, Eaton, Kenton, Sidney, West College Corner, Bellefontaine, and Troy 935 AM EDT Sun Oct 19 2025 ...WIND ADVISORY IS CANCELLED... Gusty winds of 25 to 35 mph are still possible through late morning as a cold front moves east, however the threat of damaging winds has diminished in areas impacted by precipitation this morning. $$ INZ075-080-KYZ089>100-OHZ045-046-052>056-062>065-071>074-077>082-088- 191600- /O.CON.KILN.WI.Y.0007.000000T0000Z-251019T1600Z/ Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen- Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Union-Delaware- Champaign-Clark-Madison-Franklin-Licking-Greene-Fayette-Pickaway- Fairfield-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- Including the cities of Withamsville, Washington Court House, Logan, Ripley, Springfield, Greenfield, Fort Thomas, Pickerington, Hillsboro, Piketon, Erlanger, Mount Olivet, Xenia, Urbana, Independence, Warsaw, Newark, Bellevue, London, Wilmington, Marysville, Delaware, Tollesboro, Circleville, Fairborn, Rising Sun, Owenton, Covington, Springboro, Alexandria, Lancaster, Newport, Highland Heights, Head Of Grassy, Burlington, Dayton, Summerside, Mount Repose, Florence, Wheelersburg, Manchester, Aberdeen, Pike Lake, Dry Ridge, Waverly, Butler, Camp Dix, Mason, Augusta, Milford, Franklin, Maysville, West Jefferson, Landen, Vanceburg, West Union, Beavercreek, Winchester, Blanchester, Peebles, Portsmouth, Mount Orab, Lebanon, Crittenden, Brooksville, Day Heights, Downtown Columbus, Vevay, Carrollton, Seaman, Mulberry, Falmouth, Georgetown, Downtown Cincinnati, Mount Carmel, Oakbrook, Williamstown, Plain City, and Chillicothe 935 AM EDT Sun Oct 19 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 35 mph. * WHERE...Portions of southeast Indiana, northeast and northern Kentucky, and central, south central, southwest, and west central Ohio. * WHEN...Until noon EDT today. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
339 WWUS71 KILN 191528 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 1128 AM EDT Sun Oct 19 2025 INZ075-080-KYZ089>100-OHZ045-046-052>056-062>065-071>074-077>082-088- 191630- /O.CAN.KILN.WI.Y.0007.000000T0000Z-251019T1600Z/ Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen- Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Union-Delaware- Champaign-Clark-Madison-Franklin-Licking-Greene-Fayette-Pickaway- Fairfield-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- Including the cities of Withamsville, Washington Court House, Logan, Ripley, Springfield, Greenfield, Fort Thomas, Pickerington, Hillsboro, Piketon, Erlanger, Mount Olivet, Xenia, Urbana, Independence, Warsaw, Newark, Bellevue, London, Wilmington, Marysville, Delaware, Tollesboro, Circleville, Fairborn, Rising Sun, Owenton, Covington, Springboro, Alexandria, Lancaster, Newport, Highland Heights, Head Of Grassy, Burlington, Dayton, Summerside, Mount Repose, Florence, Wheelersburg, Manchester, Aberdeen, Pike Lake, Dry Ridge, Waverly, Butler, Camp Dix, Mason, Augusta, Milford, Franklin, Maysville, West Jefferson, Landen, Vanceburg, West Union, Beavercreek, Winchester, Blanchester, Peebles, Portsmouth, Mount Orab, Lebanon, Crittenden, Brooksville, Day Heights, Downtown Columbus, Vevay, Carrollton, Seaman, Mulberry, Falmouth, Georgetown, Downtown Cincinnati, Mount Carmel, Oakbrook, Williamstown, Plain City, and Chillicothe 1128 AM EDT Sun Oct 19 2025 ...WIND ADVISORY IS CANCELLED... A thin line of showers that is pushing into central/southern Ohio and northeast Kentucky is continuing to weaken, with wind gusts only in the 25-30 mph range. While additional wind gusts with showers are likely this afternoon, wind gusts will generally top out at about 40 mph. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Oct 18, 8:00 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Oct 18, 8:00 PM EDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 800 PM EDT Sat Oct 18 2025 .SYNOPSIS... Showers and breezy conditions are expected through the daytime Sunday before drier and cooler air returns for the first half of the upcoming week. Even cooler air will settle into the region by midweek and beyond, with slightly below normal temperatures persisting through much of the upcoming week. Some showers will also be possible midweek with the arrival of the chillier airmass. && .NEAR TERM /THROUGH SUNDAY/... For this afternoon, a mix of sun and clouds amidst WAA will help temps climb into the lower 80s just about everywhere. The standing daily record high of 83F may be challenged at KCMH if sunshine can persist for long enough. SW winds of 10-15kts will gust to around 20kts at times mid/late afternoon before briefly subsiding toward sunset. The first strong/deep system of the season for the region will impact the OH Vly tonight through the day Sunday, with showers and very breezy conditions evolving during this time period. An expansive trough digging into the Upper Midwest has allowed for deep-layer SW flow to become established from the mid MS Rvr Vly NE into the OH Vly, promoting a strengthening of the deep-layer winds as well with the ridge axis positioned along the eastern seaboard. Digging S/W energy around the base of this sharpening trough will promote rapid cyclogenesis in the mid MS Rvr Vly late this evening, with the sfc low translating to the NE from near St. Louis around 00z to near Detroit by 12z. LL wind fields will respond accordingly, with an enhanced LLJ developing tonight on the ern side of the trough, with H8 winds on the order of 50-55kts nosing NE into the local area after midnight. 925mb winds will approach 45kts between midnight and daybreak as the strengthening LL wind field impinges to the N into the local area, with strongest sustained sfc winds evolving by/past 08z. The dynamics at play here are certainly impressive and are fairly typical of a strong mid latitude cyclone this time of the year. Strong/deep forcing and enhanced deep-layer and LL wind fields will spread to the E into the ILN FA late tonight into the predawn hours Sunday, with most of the local rain associated with this system holding off until after 06z, with the most widespread pre-frontal rain expected between 08z-16z from W to E, respectively. Fcst soundings from a number of solutions, including hi-res CAMs, show two important items that will be watched carefully as we progress through the next 12-18 hours. The first of these will be the expected lack of instby, with a rather unfavorable LL thermodynamic environment with eastward extent. This will limit the overall coverage of thunder and convective intensity, likely inhibiting (at least to some degree) the potential for strong/severe storms in the traditional sense. This being said, the second item to monitor will be the maintenance of a very shallow isothermal layer between 925mb and the sfc that will help keep some of the stronger winds aloft from translating to the ground in the steadier precip. This small stable layer, however, could be overcome in two different scenarios. The first (and more likely) scenario would be on the leading edge of the rain where, initially, steeper LL lapse rates will still exist with a fairly dry sub-cloud layer. Near the onset of the steadier rain, relatively little precip may actually reach the ground as the LL profile slowly saturates. And if the precip is too minimal, light rain falling into and evaporating within the sub- cloud layer may steepen the low-level lapse rates and enhance mixing for a brief period of time until rain becomes steady enough to effectively saturate/stabilize the BL. The second (and less likely) way the small stable layer could be overcome is through traditional convective processes along a thin/narrow low-topped convective line. This may allow for convective enhancements to become realized above/beyond the background synoptic-scale flow. The background synoptic-scale flow will promote southerly winds of 20-25kts, with gusts to 30-35kts, especially between 08z-16z. The convective enhancements certainly could bring gusts on the order of 40-45 kts, but do think this would be somewhat brief/isolated in nature and therefore it would be best to be handled with short-fuse SPSs and/or warnings (if necessary). Do think that most spots will see peak wind gusts around 35kts late tonight through Sunday morning, with isolated instances of 40-45kts where either evaporative cooling on the leading edge of the precip or convective processes along a low- topped linear structure are able to overwhelm the otherwise marginal near-sfc lapse rates. Bottom line is that the setup for strong synoptic-scale gusts of 40+kts or strong/severe "storms" is very marginal, but could be materialize in very brief/localized instances. && .SHORT TERM /SUNDAY NIGHT/... As we progress into late morning, the pre-frontal semi-linear showers/low-topped convection will exit to the E, with a relative lull in both precip and gustiness expected from about 16z-18z or so. Past 18z, the sharpening trof axis will approach from the W, with an abrupt increase in deep-layer forcing once again mid afternoon through the evening. This will occur coincident with the steepening of LL lapse rates as cooler air aloft advects in from the NW. This will promote the development of additional rain on the "backside" of the departing sfc system within the CAA regime. In fact, thunder seems much more plausible by mid/late afternoon than will be the case through the morning as enough instby may develop in the burgeoning CAA regime to allow for thunderstorms mid/late day. The sfc pressure gradient will again tighten, leading to increased synoptic-scale sustained winds and gusts between 18z-04z before the system departs the ILN FA altogether around midnight. Additional rainfall of half to three quarters of an inch will be possible late day through the evening, with WNW winds of 15-20kts, and gusts to 35kts, expected during this time frame. Total rainfall by Sunday night will generally range from 0.75" to 1.25" across the board. Temps on Sunday will be non-diurnal in nature with CAA evolving area- wide by early afternoon. Nearly-steady temps through the morning will slowly fall into the afternoon as CAA intensifies. Daybreak temps will range from the upper 60s in the lower Scioto Valley, NE KY, and central OH to the lower 60s W of I-75. By late afternoon, the temp gradient will range from the lower 60s in the E to the mid 50s in the W. Expansive cloud cover will linger through the first part of Sunday night, but even with this, temps should dip into the upper 30s to lower 40s by sunrise Monday with the airmass change and clearing skies. && .LONG TERM /MONDAY THROUGH SATURDAY/... High pressure briefly builds in from south across the Ohio Valley on Monday. Sunny skies and southwesterly winds help highs reach into the lower to middle 60s areawide. For Tuesday night, dry conditions remain in place for the first half of the night. Winds stay elevated as the Ohio Valley is sandwiched between high pressure to the southeast and a strong low over the northern Great Lakes. Forecast lows only drop into the upper 40s as clouds increase along with rain chances. By Tuesday morning, rain chances arrive when another cold front moves through the region. Moisture return appears to be fairly weak along with forcing. Cooler, drier air moves in behind the front Tuesday night and into the middle of the work week. Wednesday night is likely to be the coldest night this week with lows dropping into the 30s for most locations. Frost potential will need to be monitored, but winds may remain strong enough overnight to prevent widespread frost formation. Cloud cover could also inhibit frost. A slow moderating trend develops for the end of the work week when high pressure slowly drifts further southeast. Rain chances also return toward the weekend when a weak low potentially moves in from the Mississippi River Valley. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... Spotty showers are building along the IN/OH border this evening, with most of the showers generally remaining light and scattered. Given the weaker trend of these showers, have removed the PROB30 during the beginning of the taf period for our western terminals, but keep in mind there may be a brief shower during the first few hours of the taf period. Near 06z, there will be a more organized band of showers that will begin to move towards our western terminals (KDAY and KCVG/KLUK). Surface winds will begin to increase during this time as well, but the 06z-12z window will be when LLWS potential will be maximized. As this initial band of showers moves through, some pockets of enhanced surface winds will be possible (35-40+ kts), which is reflected in the TEMPO groups. As the surface gradient continues to tighten, sustained surface winds and wind gusts will continue to increase through the morning hours. There may be a brief period of winds becoming lighter during the mid-to-late morning hours immediately behind the cold front, but winds will quickly increase again (sustained 15-20 kts with gusts of 25-30 kts) and shift towards the WNW. A brief lull in the precipitation is expected immediately behind the cold front, but models show numerous showers and perhaps a few thunderstorms developing late Sunday morning into the afternoon. Continue to include a TSRA mention Sunday afternoon given the signal for instability building in. Confidence is high on MVFR CIGs developing and persisting through the daylight hours Sunday. CIGs likely drop below 2000 ft AGL, but confidence is low on IFR CIGs developing. Brief periods of MVFR/IFR vsbys possible with the heavier pockets of rainfall. In the extended KCVG taf... highlight the improvement back to VFR CIGs along with rain potential ending. OUTLOOK...No significant weather expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM... AVIATION...
Hazardous weather outlook, Oct 18, 4:32 PM EDT, 5 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 432 PM EDT Sat Oct 18 2025 KYZ098>100-OHZ046-055-056-064-065-073-074-081-082-088-192045- Robertson-Mason-Lewis-Delaware-Franklin-Licking-Pickaway-Fairfield- Ross-Hocking-Adams-Pike-Scioto- 432 PM EDT Sat Oct 18 2025 This Hazardous Weather Outlook is for northeast Kentucky, northern Kentucky, central Ohio and south central Ohio. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Wind gusts around 40 MPH are likely Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ050-058-059-066-073>075-080-KYZ089>097-OHZ026-034-035-042>045- 051>054-060>063-070>072-077>080-192045- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Miami-Champaign-Clark- Madison-Preble-Montgomery-Greene-Butler-Warren-Clinton-Hamilton- Clermont-Brown-Highland- 432 PM EDT Sat Oct 18 2025 This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...Tonight. Wind gusts around 45 MPH are likely late tonight, especially on the leading edge of the widespread showers. Some sporadic isolated higher gusts will be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Wind gusts around 45 MPH are likely early Sunday morning, especially on the leading edge of the widespread showers. While winds may briefly subside late morning through mid afternoon, gusts to 40 MPH will be possible once again late afternoon through the evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Wind Advisories in Ohio, 2025Wind Advisories in Kentucky, 2025Wind Advisories in Indiana, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.